MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX850 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX850 PATIENT MONITOR
Model Number 866470
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporting institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Event or Problem Description
A dedicated ec5 #245 was offered to a customer for connection with the hamilton ventilator.During the testing phase, it was discovered that there is no alarm in case of disconnection with the ventilator.
 
Event or Problem Description
Philips received a complaint on the intellivue mx850 patient monitor indicating the system does not generate an alarm for interruption of cable connection to the system.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.
 
Additional Manufacturer Narrative
A philips product support engineer (pse) went onsite to evaluate the device in question.The pse indicated during an evaluation that there was no device problem detected.The pse confirmed would like to use a dedicated driver for better mapping of alarm texts, with the open interface technical alarm is present and the connection is lost.The pse confirmed after a factory reset and the system being reconfigured as the customer requested that the open interface is working as indented.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.The philips field service engineer (fse) confirmed and resolved the system issue by conducting a factory reset and the system being reconfigured.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MX850 PATIENT MONITOR
Common Device Name
INTELLIVUE MX850 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen, MA 71034
GM   71034
6172455900
MDR Report Key19370291
Report Number9610816-2024-00278
Device Sequence Number7724624
Product Code MHX
UDI-Device Identifier00884838070790
UDI-Public00884838070790
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number866470
Device Catalogue Number866470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown